Nurofen Ibuprofen Anti-Inflammatory and Pain Relief 200mg 72 Tablets
Nurofen Ibuprofen Core Anti-Inflammatory and Pain Relief have the same pain-relieving strength as Nurofen Caplets but in tablet shape. Some people find it difficult to swallow tablets, which can make getting the relief you need harder than it should be.
Nurofen provides up to 8 hours* relief and is effective in the temporary relief of pain and/or inflammation associated with:
- Arthritic Pain
- Migraine Headache
- Tension Headache
- Muscular Pain
- Cold & Flu Symptoms
- Period Pain
- Dental Pain
- Sinus Pain
- Back Pain
- Reduces Fever
Active Ingredient (per tablet): Ibuprofen 200mg.
Take with water. Adults and children from 12 years: 2 tablet, then 1 or 2 tablet every 4 to 6 hours as necessary (maximum 6 tablet in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablet in 24 hours).
AUST R 127272
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- During the last 3 months of pregnancy.
Unless a Doctor has told you to, do not use:
- For more than 3 days at a time.
- If you have asthma.
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If you are trying to become pregnant or during the first 6 months of pregnancy. in children suffering from chickenpox (varicella).
- In children suffering from dehydration through diarrhoea and/or vomiting.
- If you are taking medicine regularly.
- If you are aged 65 years or older.
- In children under 7 years of age.
Stop use and see your doctor immediately if:
You have an allergic reaction.
Leave The Pain To Us
- Nurofen’s success is the result of over 30 years of research and development. We are experienced in pain relief, and we are here to help;
- Nurofen contains ibuprofen which has anti-inflammatory properties to help relieve pain at the source by reducing inflammation;
- Nurofen does not need to be taken with food.